# SDR SWAA2023062052393

- Difficulty date: May 25, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,629 hours, 35,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: MAIN CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BTW BL 0 AND RBL 24.75 2023-334563<[01] REPLACED FLOOR STRUCTURE SUPPORT AT STA 540 BTW BL 0 AND RBL 24.75 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A5240 SHEET 14; REV -.;[02] REPLACED FLOOR STRUCTURE SUPPORT AT STA 540 BTW BL 0 AND RBL 24.75 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A5240 SHEET 14; REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
